# SDR DHL9872459C

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING RIB CHORD BL 70.5 HAS CRACK  INDICATION AT FWD UPPER AND FWD LOWER HOLES.  HFEC, CRACK VERIFIED. STOP DRILLED CRACK, HFEC, INSTALLED REPAIR PER S/B 57-0211.  N/R 1030/1143.
